MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.7900

Медицинская библиотека · Cureus · 2020

Methemoglobinemia: A Life-threatening Complication of Topical Pharyngeal Anesthetics.

Riaz Sana, Kudaravalli Pujitha, Saleem Sheikh A, Heisig David

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced methemoglobinemia can be caused due to topical anesthetics, dapsone, nitrates (e.g., nitroglycerin), and metoclopramide. Cyanosis in the setting of topical anesthetic use, along with the arterial blood gas results indicating hypoxemia, points towards the diagnosis of methemoglobinemia. We highlight the potential complication with the use of topical pharyngeal benzocaine through this case presentation.

Для цитирования: Riaz Sana, Kudaravalli Pujitha, Saleem Sheikh A, Heisig David. Methemoglobinemia: A Life-threatening Complication of Topical Pharyngeal Anesthetics.. Cureus. 2020. DOI: 10.7759/cureus.7900.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.